Transactions of the American Mathematical Society. Volume 362, Number 11, 2010
Contents of Volume 362, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations Xing Lian...
محفوظ في:
المؤلف الرئيسي: | |
---|---|
التنسيق: | مقال |
اللغة: | English English |
منشور في: |
American Mathematical Society
2010
|
الموضوعات: | |
الوصول للمادة أونلاين: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3341 |
الوسوم: |
إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|